It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-15-2008, 10:57 AM   #1
Member
(female)
 
Join Date: Apr 2008
Location: Allen, TX
Posts: 76
Lesa45 HB User
Need Some advice ...Feeling bad Please help!

Hey everyone, In April I was Dx as hypo/hashi. Dr put me on 50 mcg Synthroid. July 23rd my TSH was .03 and my FreeT4 was 1.7. I called last week and Dr was on vacation. I have an appointment this coming Thursday with and Endo. In the meantime should I stop my 50 Synthroid or cut them in half? If I cut them in half and drop to 25 per day will I feel better quickly? My heart feels poundy and my breath is short. Terrible headache and sooooo weak. Would it make me crash if I stopped cold turkey? Any advice would be appreciated.. Thank You , Lesa

 
Sponsors Lightbulb
   
Old 08-15-2008, 01:37 PM   #2
Veteran
(female)
 
Join Date: Oct 2006
Location: Redlands CA USA
Posts: 490
katkatdd HB User
Re: Need Some advice ...Feeling bad Please help!

Hi,
How long is your dr on vacation for?? Is there an assistant or anyone taking his place or even another dr in his office that could help you? I know I think I am going thru some of the same issues at the moment. I had a med increase though and not feeling very well with it..... Maybe you could try cutting your med's in half and doing that for a bit and see?? I would maybe contact his office again and really STRESS that you are feeling badly and need to know which way to go without having to wait until doc returns from his nice vacation!!!

 
Sponsors Lightbulb
   
Old 08-15-2008, 07:31 PM   #3
Member
(female)
 
Join Date: Jul 2008
Location: mesa arizona
Posts: 72
arizo01 HB User
Re: Need Some advice ...Feeling bad Please help!

I'm also in a same situation. When I was first diagnosed with hypo my doctor put me in levoxyl 25mg and a month and a half later increased it to 50mg and then my endocrinologist at the time of my fna increased it to 88mg, now I'm feeling palpitations and short of breathness too!!! I told him yesterday and they sent for bloodwork to see if I'm taking too much, my concern is that I'm having surgery sept the 2nd and I want this to go away!! I was feeling fine with 50mg! I hope they reduced the amount when my lab work is back!!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Chest pains, Swollen knees and many more symptoms, PLEASE, i NEED some advice :( becca1981 Men's Health 9 01-01-2012 12:42 PM
Need Advice - IN CONSTANT PAIN Lainie33 Irritable Bowel Syndrome (IBS) 25 12-10-2011 08:01 AM
In Desperate Need of HELP! PLEASE read my story... Zoe26 Acid Reflux / GERD 46 01-14-2011 08:01 PM
I need some advice, please gorgee Relationship Health 10 06-28-2008 08:43 PM
i need help donniedarko88 Schizophrenia 6 05-18-2007 12:10 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:46 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!